# SDR SWAA2023013186319

- Difficulty date: December 29, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED @ UPPER CAP BL-0 BETWEEN STA 344 AND STA 360 MKD DOT<[01] INSTALLED EWIS.ON FAULT # TTG8Q003DV3A.;[02] REMOVED INTERCOASTAL AT FWD WET AREA STA 340 TO STA 360;BL 0.PER B 737-700 SRM 51-40-02-0G-0.;[03] VERIFIED STEPS 1 AND 2.;[04] LOCATED AND DRILLED NEW INTERCOASTAL AT FWD WET AREA STA 340 TO STA 360 BL-0 PER B737-700 SRM 51-40-02-0G-0;[05] CORRECTING STEP 4 : LOCATED AND DRILLED NEW INTERCOASTAL AT FWD WET AREA STA 340 TO STA 360 BL-0 PER B737-700 SRM 51-10-02-0G-0.;[06] VERIFIED STEP 5. OK TO TREAT AND PRIME;[07] TREATED AND PRIMED INTERCOASTAL PER B737-700 SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[08] VERIFIED STEP 7. OK TO INSTALL INTERCOSTAL;[09] INSTALLED INTERCOASTAL AT FWD WET AREA BL-0 BETWEEN STA 344 AND STA 360 PER B737-700 SRM 51-40-02-0G-0 AND DRWG #141A5410.;[10] REMOVAL OF EWIS PROTECTION WILL BE ACCOMPLISHED ON FAULT #TTG8Q003DV3A.;[11] VERIFIED STEPS 9 AND 10.;[12] C/W INSTRUCTIONS
